Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 729194.0, MPI für Mathematik / Publikationen des MPI für Mathematik
The Cox ring of a complexity-one horospherical variety
Authors:Langlois, Kevin; Terpereau, Ronan
Language:English
Date of Publication (YYYY-MM-DD):2017
Title of Journal:Archiv der Mathematik
Journal Abbrev.:Arch. Math. (Basel)
Volume:108
Issue / Number:1
Start Page:17
End Page:27
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.1007/s00013-016-0979-y
URL:http://dx.doi.org/10.1007/s00013-016-0979-y [Open access]
Full Text:
You have privileges to view the following file(s):
Langlois_The Cox ring_2017.pdf  [532,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.